# SDR IPXA11567623

- Difficulty date: June 26, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 23,078 hours, 15,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31715
- Condition: Dented
- Location: Bs 1516 S4-5l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, DENT IN FUSELAGE CROWN SKIN AT STA 1516 BETWEEN S4L AND S5L.     REPAIRED IAW EO B757-5330-43330A.
